Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Had Hashimotos. Took antibiotics. Got hives. Burning sensation in throat. Matter of concern?

Last year I had mashimoto s thyroiditis and it was difficult for me to eat solid foods because food felt like it was stuck in my throat. I lost about 10lbs and ate soft foods instead. My doctor gave me antibiotics and they worked. A month later, my body broke out randomly in hives and a different doctor told me that I had an allergic reaction from the antibiotics so I had to take zyrotec twice a day. Recently, I ve been experiencing the same feeling of food being stuck in my throat again but this time, when I swallow my thyroid hurts. It feels like a prickling/burning sensation. Should I be concerned and have a thyroid specialist analyze what s going on? Also during this I was anemic but I m not anymore because of multivitamins. I am also fairly low iron and vitamin D .
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for choosing HCM, The history, gave you here is not much co related with the Hashimoto's Thyroiditis, even if you say, go for reassessment of thyroid profile test, rule out other differential diagnosis, like esophageal pathologies, Anemia, GERD, etc, discus it with your physician, Have a nice day.
Answered: Wed, 24 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor